Synthroid

Last Update February 4, 2016
Synthroid (generic name: levothyroxine) is a medication that imitates the hormones usually secreted by the thyroid. It is used in people whose thyroid, for one reason or another, d...
Read more
Satisfaction Score
?
2.6
5 1 175828
Slightly Satisfied
based on 175,828 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 4, 2016
Satisfaction Score
?
2.6
Slightly Satisfied
based on 175,828 conversations around the web
Share your experience
Share your experience

Does Synthroid cause Rosacea?

#194 in Synthroid discussions - 93 posts discuss Rosacea with Synthroid. Rosacea is #194 concern in Synthroid discussions.

Does Synthroid cause Rosacea?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 93 discussions
?
Can Synthroid cause Rosacia?
| stacmac
I started on Synthroid 3 months ago and have had the worst rosacia symptoms every since then. I didn't make the connection at first. But, I seriously look like I have the measles. I am covering my face with thicker makeup to help tone it down...but it doesn't cover bumps. Nothing topical is helping. Although, Apple Cider Vinegar helped initially (I read that some folks were having great results treating rosacia with vinegar). It's bad again. I've never had it this bad. Then, I looked back and it's exactly when I started treatment for my Hoshimotos. Is there any help? I look terrible and have a client facing job.
Anon
September 4, 2014
Hi, you've probably already figured this out by now, but I'll go ahead and reply anyway just in case. I don't know about Rosacea. but Synthroid contains both acacia and lactose, two things that you could possibly be allergic to, hence the skin problems. If you can afford it, schedule for an allergen test, but if you can't afford it, talk to your doc about switching to a thyroid med that doesn't contain either of those ingredients. Best of luck to you.

?
rosacea did appear when I started the synthroid. Mine is...
| www.healthboards.com
" ...I look back the rosacea did appear when I started the synthroid. Mine is only really visible in the cold weather and with this last bump up... "

?
een on synthroid for 50 years, have only had rosacea for a f...
" ...I've been on synthroid for 50 years, have only had rosacea for a few.... "

?
for 50 years, have only had rosacea for a few. ---------...
| www.remedyspot.com
" ...before I even heard of rosacea, but was showing the symptoms. Synthroid did nothing to reduce the redness, swelling or bumps for ... I've been on synthroid for 50 years, have only had rosacea... "

?
synthroid too! I had been diagnosed with Rosacea approx 5...
| www.rosaceagroup.org
" Im on synthroid too! I had been diagnosed with Rosacea approx 5 or 6 ...after... "

?
synthroid for a short time and it made my rosacea (which...
| www.rosaceagroup.org
" I used synthroid for a short time and it made my rosacea (which had been in remission) ...took months after stopping the synthroid to recover. It was... "

?
My rosacea got so bad after I started synthroid, I was...
| www.rosaceagroup.org
" ...causing the redness. My rosacea got so bad after I started... "

?
and was told I had excema, and possibly early mild rosacea...
| www.healthboards.com
" I started having problems with my face flushing and red dry patches ...was diagnosed, and placed on synthroid. I finally went to a derm and was told I had excema, and possibly early mild rosacea. So,... "

?
or 50 years, have only had rosacea for a few. -----------...
| www.remedyspot.com
" ...not true for everyone. Also, synthroid is not a drug to ...trigger for many of us. Synthroid may exacerbate rosacea in people ... I've been on synthroid for 50 years, have only had rosacea for a... "

?
I cannot take the generic. I have only had rosacea...
| www.rosaceagroup.org
" ...with my brain. My doctor put me on Synthroid. I cannot take the generic. I have only had rosacea for 2 or 3 years that I am sure ...a correlation between Thyroid and Rosacea? Hope this helps a... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...